# SDR SWAA053864

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 62,260 hours, 53,797 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C26841
- Condition: Loose
- Location: A/C Bay
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUMES SMELL IN FWD GALLEY.  FOUND HYDRAULIC FLUID LEAK AT LINE FWD OF RT AIR CYCLE MACHINE.  TIGHTENED HYDRAULIC LINE PER MM.
